On complete metrizability of some topological spaces

  • A. Makkouk


Topological Space Complete Metrizability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Nagata, On a necessary and sufficient condition of metrizability,Journ. Inst. polyt. Osaka City Univ.,1 (1950), 93–100.Google Scholar
  2. [2]
    Yu. M. Smirnov, On metrization of topological spaces,Uspehi Mat. Nauk,6 (1951), 100–111.Google Scholar
  3. [3]
    P. Alexandroff, Sur les ensembles de la première classe et les ensembles abstraits,C. R. Acad. Paris,178 (1924), 185–187.Google Scholar
  4. [4]
    V. E. Snieder, Continuous images of Suslin and Borel sets. Metrization theorems,Dokl. Akad. Nauk SSSR,50 (1945), 77–79.Google Scholar
  5. [5]
    R. W. Heath, Arcwise connectedness in semi-metric spaces,Pacific. J. Math. 12 (1963), 1301–1319.Google Scholar
  6. [6]
    R. W. Heath, Proc. of the 1965 Wisconsin Summer topology seminar,Annals of Math., Studies 60,Princeton (1966), 103–113.Google Scholar
  7. [7]
    E. Michael, The product of a normal space and a metric space need not be normal,Bull. Amer. Math. Soc.,69 (1963), 375–376.Google Scholar

Copyright information

© Akadémiai Kiadó 1976

Authors and Affiliations

  • A. Makkouk
    • 1
  1. 1.Faculty of SciencesLebanese UniversityHadet-Beirut-Lebanon

Personalised recommendations